# SDR FDEA202406220839

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 95,379 hours, 23,299 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28952
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACK AT   STATION XOS 791 APPROXIMATELY 1.2 INCH.   RIGHT HAND WING LEADING EDGE INTERNAL CRACKED BEADED DOUBLER AT STATION XOS 791   REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
